# SDR VGCA20200923001

- Difficulty date: September 23, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N281FL
- Make and model: Boeing 727281
- Aircraft serial: 21455
- Aircraft time: 52,418 hours, 46,157 cycles
- Engine: Pwa JT8D17
- Engine time: 66,548 hours, 51,213 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D17
- Part serial: 686379
- Condition: Fod
- Location: Nr 3
- Part time: 66,548 hours, 51,213 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, E
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF DURING CLIMB, NR 3 STARTED VIBRATING EXCESSIVELY.  SHUT DOWN ENGINE AND RETURNED TO AIRPORT.  UPON INSPECTION OF ENGINE, FOUND EVIDENCE OF FOD DAMAGE TO THE FAN BLADES.  REMOVED ENGINE FROM SERVICE.
